# SDR CA140701001

- Difficulty date: June 22, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Agusta AW139
- Engine: Pwa PT6*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overheated
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE PERFORMING EXTENDED HOVER DURING SEARCH AND RESCUE HOIST TRAINING, THE ENGINE OIL TEMPERATURE REACHED 140 C.  THE MISSION WAS ABORTED AND THE ACFT RETURNED TO BASE.  TOUBLESHOOTING IS ON-GOING AND OPERATOR WILL LIKELY ELECT TO REPLACE THE ENGINE.
